# SDR JJBA20190705008

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 34,015 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Condition: Damaged
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE TO OUTSIDE AT FORWARD SIDE OF LAV DUMP HOUSING. REMOVED AND REPLACED LAV DUMP HOUSING.
